Lienard-Wiechert potentials in even dimensions


Creative Commons License

Gurses M., Sarioglu O.

JOURNAL OF MATHEMATICAL PHYSICS, vol.44, no.10, pp.4672-4680, 2003 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 10
  • Publication Date: 2003
  • Doi Number: 10.1063/1.1613040
  • Journal Name: JOURNAL OF MATHEMATICAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.4672-4680

Abstract

The motion of point charged particles is considered in an even dimensional Minkowski space-time. The potential functions corresponding to the massless scalar and the Maxwell fields are derived algorithmically. It is shown that in all even dimensions particles lose energy due to acceleration. (C) 2003 American Institute of Physics.